# SDR TRAX200800684

- Difficulty date: May 23, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 12,145 hours, 9,951 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APP INTO ATL FUEL TOTALIZER WENT TO -0- RIGHT MFD PANEL SHOWED NO FUEL IN LEFT TANK AND THE AUTO INHIBIT INDICATOR CAME ON.  RIGHT TANK READ 1920 LBS.  ALL INDICATIONS RETURNED TO NORMAL ON LANDING.  FLT 4801 DEL 42 MINS.  REMOVED AND REPLACED DCU 1 AND DCU 2 IAW CRJ AMM 31041-04.  OPS CHECK GOOD.
